# SDR AALA201903289009

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 52,597 hours, 27,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT WAS INOPERATIVE AT THE AFT FLIGHT ATTENDANT SEAT.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED A SATISFACTORY OPEARATIONAL CHECK.
